Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Indentation in toe. Why does it pain under pressure? What can prevent it?

Hello there On the underside if my big toe where the hard skin is most is a harder ring of skin with an indentation in the middle, it cause pain when too much pressure is applied and is causing my gate to change and now is causing discomfort on the other side of my foot and making it more difficult to walk. What is this ailment? and what can I do to to remedy this and prevent it from reoccurring? Any help is much appreciated and thank you for your time
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for posting your query. you have got subcutaneous infection.. it needs to drained so u need to consult a surgeon for severe pain you can use diclofenac tablets with omez and antibiotic sulbactem for 3-5 days can be used..clean the wound with betadine lotion.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor